# SDR 2008UALA01652

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 52,388 hours, 19,202 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR EMERGENCY ESCAPE PATH LIGHTS INOP AT SEAT ROW 9ABC-13ABC.  SUPPLEMENTAL DATA UPDATE CAUSE, JUMPER CABLE AT ROW 13ABC SHORTED.  REPLACED JUMPER CABLE ASSY FOR ROW 13 ABC.  OPS CHECKED OK.
